What should I do? (photos)

What I should I do I had shots which I thought was hydrogel come to find it wasn't. I'm having a burning sensation along as itching. I feel dizzy threw out the days sometimes feeling like passing out. My skin is flaring and it looks as if it's coming down my leg now.

Doctor Answers 3

Hydrogel is also biopolymers

Regards, Dr Carlos Alberto Rios regrets that you have been victim of the terrible practice of biopolymers. Biopolymers, including liquid silicone injected, produces you degeneration and tissue damage, called iatrogenic alogenósis, so what happens is that inflammation increase the volume of the buttocks very frequently, the hips and the lumbar region, which is the lower back. It can also migrate to the genitals, to the anus and to other places. You also have generalized systemic bodily manifestations of inflammation, wich is known as A.S.I.A. (Autoimmune inflamatory Syndrome Induced by Adjuvants).

In this case the treatment is surgical: you must performed a surgery to remove them, probably open for what can be observed in your skin, and a magnetic resonance STIR to evaluate the place where the biopolymer is located and to observe in a better way the severity of the lesions in your tissues. If they had injected you hydrogel, the hydrogel is also a biopolymer; there isnt a safe substance for buttock augmentation that it is not fat transfer of the patient or a gluteal implant silicone, similar to breast implants.Please remember to be aware, do not let any permanenrt filler to be injected into your face, breast, buttocks, calfs, genitalia, etc. The safest way to increase buttocks is through your own fat injections or through silicone implants. I hope the information was usefull, have a nice day!

Removing silicone from the buttocks in Los Angeles

This is a common pattern of inflammatory reaction to foreign body.  I would suggest removal before longterm changes in the soft tissue, including fibrosis, occurs. Our office specializes in this treatment.Best, Dr. KaramanoukianLos Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Silicone Reactions... Skin Darkening / Pain and Swelling?

This looks like a possible silicone or some injected impurity type reaction. I suggest you see an expert for an in person evaluation or go to the emergency room at Mount Sinai where the residents can do biopsies for you.  If you are feeling systemically ill this injectable could be in your system and in your lymph nodes and this needs to be evaluated right away!  Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.